Stability of the nonlinear filter for slowly switching Markov chains

Pavel Chigansky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Exponential stability of the nonlinear filtering equation is revisited, when the signal is a finite state Markov chain. An asymptotic upper bound for the filtering error due to an incorrect initial condition is derived in the case of a slowly switching signal.

Original languageAmerican English
Pages (from-to)1185-1194
Number of pages10
JournalStochastic Processes and their Applications
Issue number8
StatePublished - Aug 2006
Externally publishedYes

Bibliographical note

Funding Information:
The author is grateful to Rami Atar for elaborations on [1] and useful comments regarding the results of this paper. The research was supported by a grant from the Israel Science Foundation.


  • Hidden Markov models
  • Kullback-Leibler relative entropy
  • Lyapunov exponents
  • Nonlinear filtering
  • Stability


Dive into the research topics of 'Stability of the nonlinear filter for slowly switching Markov chains'. Together they form a unique fingerprint.

Cite this